# SDR DALA2020030401616

- Difficulty date: February 27, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 85,353 hours, 38,746 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bezel
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT MOUNTED LIGHTING DAMAGED LOCATIONS:33D , RE-AFFIXED LIGHT BEZEL
